# SDR SWAA2022031083061

- Difficulty date: July 18, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FLOOR PANEL SPLICE AT STA 887 HAS EVIDENCE OF CORROSION / REMOVED AND REPLACED SPLICE AT STA 887; AFT CARGO BAY; IAW B737-700SRM 51-40-02-0G-0
